Alert archive / Hawaii / Small Craft Advisories in 2009
Small Craft Advisory 21, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Jul 25, 2009, 3:52 PM HST. It took effect at Jul 26, 2009, 6:00 AM HST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2009, 3:52 PM HST (01:52 UTC)
- In effect from
- Jul 26, 2009, 6:00 AM HST
- Expired
- Jul 29, 2009, 3:35 PM HST
- In force
- 3 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
022 WHHW70 PHFO 260152 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 352 PM HST SAT JUL 25 2009 PHZ119>121-123-124-261500- /O.NEW.PHFO.SC.Y.0021.090726T1600Z-090728T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 352 PM HST SAT JUL 25 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST MONDAY. WINDS ARE EXPECTED TO INCREASE TOMORROW AS HIGH PRESSURE STRENGTHENS FAR NORTHEAST OF THE STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
717 WHHW70 PHFO 261314 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 314 AM HST SUN JUL 26 2009 PHZ119>121-123-124-270230- /O.CON.PHFO.SC.Y.0021.090726T1600Z-090728T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 314 AM HST SUN JUL 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... TRADE WINDS WILL INCREASE TO 25 KNOTS TODAY AS HIGH PRESSURE FAR NORTHEAST OF THE STATE STRENGTHENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
411 WHHW70 PHFO 261949 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 949 AM HST SUN JUL 26 2009 PHZ119>121-123-124-270900- /O.CON.PHFO.SC.Y.0021.000000T0000Z-090728T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 949 AM HST SUN JUL 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
283 WHHW70 PHFO 270156 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 356 PM HST SUN JUL 26 2009 PHZ119>121-123-124-271500- /O.CON.PHFO.SC.Y.0021.000000T0000Z-090728T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 356 PM HST SUN JUL 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
521 WHHW70 PHFO 271349 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 349 AM HST MON JUL 27 2009 PHZ119>121-123-124-280300- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-090729T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 349 AM HST MON JUL 27 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... TRADE WINDS WILL REMAIN 25 KNOTS OR HIGHER IN THE WINDIER CHANNELS AND WATERS THROUGH EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
381 WHHW70 PHFO 280130 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 PM HST MON JUL 27 2009 PHZ119>121-123-124-281430- /O.CON.PHFO.SC.Y.0021.000000T0000Z-090729T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 PM HST MON JUL 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
696 WHHW70 PHFO 280753 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 953 PM HST MON JUL 27 2009 PHZ119>121-123-124-282100- /O.CON.PHFO.SC.Y.0021.000000T0000Z-090729T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 953 PM HST MON JUL 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
228 WHHW70 PHFO 281352 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 352 AM HST TUE JUL 28 2009 PHZ119>121-123-124-290300- /O.CON.PHFO.SC.Y.0021.000000T0000Z-090729T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 352 AM HST TUE JUL 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
543 WHHW70 PHFO 290129 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 329 PM HST TUE JUL 28 2009 PHZ119>121-123-124-291430- /O.CON.PHFO.SC.Y.0021.000000T0000Z-090729T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 329 PM HST TUE JUL 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
971 WHHW70 PHFO 290748 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 948 PM HST TUE JUL 28 2009 PHZ119>121-123-124-291600- /O.CON.PHFO.SC.Y.0021.000000T0000Z-090729T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 948 PM HST TUE JUL 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
944 WHHW70 PHFO 291355 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 355 AM HST WED JUL 29 2009 PHZ119>121-123-124-300300- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-090730T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 355 AM HST WED JUL 29 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
119 WHHW70 PHFO 300135 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 PM HST WED JUL 29 2009 ...SMALL CRAFT ADVISORY CANCELLED... .FRESH TRADE WINDS WILL PERSIST BUT WILL REMAIN JUST BELOW THE 25 KT SMALL CRAFT ADVISORY LEVEL FOR THE NEXT COUPLE OF DAYS. PHZ119>121-123-124-300245- /O.CAN.PHFO.SC.Y.0021.000000T0000Z-090730T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 PM HST WED JUL 29 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WROE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 10:00 AM HST, 5 hours 52 minutes earlier.
Area forecast discussion, Jul 25, 10:00 AM HST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 1000 AM HST SAT JUL 25 2009 .SYNOPSIS... TRADE WINDS WILL SPREAD ACROSS THE STATE AND BECOME BREEZY BY TOMORROW. THE BREEZY TRADES WILL CONTINUE THROUGH THE NEW WEEK... KEEPING SHOWERS FOCUSED OVER WINDWARD AND MAUKA AREAS. IN ADDITION...THICK MID AND HIGH LEVEL CLOUDS WILL LIMIT SUNSHINE ACROSS THE ISLANDS THIS WEEKEND. && .DISCUSSION... WATER VAPOR IMAGERY SHOWS AN UPPER LOW NORTH NORTHWEST OF THE STATE...WITH A TROUGH EXTENDING SOUTHWESTWARD FROM IT. AN UPPER LEVEL RIDGE IS LOCATED JUST EAST OF THE BIG ISLAND. THUNDERSTORMS CONTINUE NEAR THE TROUGH AXIS...WITH THE STRONGEST CONVECTION LOCATED ABOUT 600 MILES SOUTHWEST OF KAUAI. WITH SOUTHWESTERLY WINDS ALOFT...MID AND HIGH LEVEL DEBRIS CLOUDS FROM THESE STORMS ARE BEING BLOWN ACROSS THE STATE. THE 12Z SOUNDING FROM HILO...CLOSER TO THE RIDGE AXIS...SHOWS A PRETTY SOLID LOW-LEVEL INVERSION NEAR 5KFT. THE SOUNDING FROM LIHUE SHOWS A DEVELOPING INVERSION NEAR THE SAME LEVEL...WITH 2C OF WARMING OVER THE PAST 24 HOURS BETWEEN 850MB AND 700MB. A 17Z ACARS DESCENT SOUNDING INTO HONOLULU ALSO SHOWED A STRONGER INVERSION JUST BELOW 5KFT. HOWEVER...ALL SHOW THAT MID LEVELS REMAIN COOL WITH MODEST LAPSE RATES ABOVE THE INVERSION. HIGH CLOUDS SPREADING ACROSS THE STATE WILL LIMIT INSOLATION TODAY. HAVE UPDATED THE FORECAST TO ACCOUNT FOR THE GREATER SKY COVER FROM THESE CLOUDS. THERE REMAINS THE POTENTIAL FOR AFTERNOON CONVECTION ACROSS THE UPPER SLOPES ON THE BIG ISLAND...BUT THE BUILDING RIDGE AND LIMITED HEATING ARE INCREASINGLY NEGATIVE FACTORS. HAVE WORDED THE FORECAST USING SLIGHT CHANCE TERMS INSTEAD OF ISOLATED FOR THIS AFTERNOON. GFS FORECAST SOUNDINGS AND CROSS SECTIONS SHOW SOLID HIGH LEVEL MOISTURE LINGERING ACROSS THE STATE OVER THE WEEKEND...BEFORE DIMINISHING BY EARLY NEXT WEEK. THE SURFACE HIGH FAR NORTHEAST OF THE STATE WILL BUILD THROUGH EARLY NEXT WEEK...HELPING TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE ISLANDS. SURFACE OBSERVATIONS ACROSS THE STATE ARE ALREADY SHOWING A 1-2MB PRESSURE RISE OVER THE PAST 24 HOURS. THE 12Z GFS SHOWS WINDS SLOWLY INCREASING THROUGH THE FIRST HALF OF THE WEEK. HOWEVER...THE NAM AND RSM SHOW A QUICKER INCREASE IN WINDS TONIGHT. THE 00Z WRF-NMM FROM THE UNIVERSITY OF HAWAII ACTUALLY SHOWS A LULL IN WIND SPEEDS THIS AFTERNOON/EVENING...WITH A MORE DRAMATIC INCREASE LATE TONIGHT. THIS TYPE OF SOLUTION SEEMS REASONABLE...ALTHOUGH THE MORNING QUIKSCAT PASS DID NOT PICK UP ON ANY SURGE IN TRADE WINDS UPSTREAM OF US. THERE REMAINS GOOD CONSENSUS BETWEEN THE EXTENDED MODELS THAT ONCE THE TRADE WINDS INCREASE...THEY WILL REMAIN WITH US THROUGH THE END OF THE FORECAST PERIOD. THE GFS SHOWS THE SUBTROPICAL HIGH WEAKENING MORE THAN THE ECMWF...BUT BOTH MODELS SHOW THE HIGH MOVING SOUTHWARD AND MAINTAINING THE PRESSURE GRADIENT ACROSS THE STATE. AT UPPER LEVELS...BOTH THE 12Z GFS AND ECMWF SHOW THE UPPER LOW NORTH NORTHWEST OF KAUAI MOVING SOUTHEASTWARD AND BECOMING NEARLY STATIONARY OVER THE EASTERN HALF OF THE STATE BY EARLY NEXT WEEK. THIS LOW WILL REMAIN NEARLY STATIONARY THROUGH MID-WEEK BEFORE SLOWLY EDGING NORTHEASTWARD. COOLER MID-LEVEL TEMPERATURES ASSOCIATED WITH THIS LOW WILL HELP TO DESTABILIZE THE AIRMASS ACROSS THE STATE ONCE AGAIN. ISOLATED MODERATE TO HEAVY RAINS MAY AGAIN BE POSSIBLE...ALTHOUGH THE COPIOUS AMOUNTS OF MOISTURE THAT WE SAW THIS PAST WEEK WILL NOT BE PRESENT. && .MARINE... BOTH THE LANAI AND KILO NALU BUOYS HAVE STARTED TO PICK UP 17-18 SECOND ENERGY OVER THE PAST FEW HOURS...FORERUNNERS OF THE NEXT SOUTH SWELL THAT IS EXPECTED TO PEAK SUNDAY AND CONTINUE THROUGH MONDAY. THE ARRIVAL OF THE FORERUNNERS IS ON TRACK WITH TIMING FROM THE 12Z WAVEWATCH III. SURF ALONG SOUTH FACING SHORES WILL APPROACH ADVISORY LEVELS OF 8 FEET ON SUNDAY...AND WE WILL LIKELY ISSUE A HIGH SURF ADVISORY THIS AFTERNOON. WINDS WILL INCREASE AS THE SUBTROPICAL HIGH STRENGTHENS TO OUR NORTHEAST. WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS OF 25 KNOTS BY EARLY SUNDAY MORNING...BEGINNING IN THE WINDIER CHANNELS AND LOCATIONS SUCH AS THE WATERS SOUTH OF THE BIG ISLAND. A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED THIS AFTERNOON. && .AVIATION... 12Z SOUNDINGS FROM LAST NIGHT AND 17Z-19Z ACARS SOUNDINGS FROM THIS MORNING SHOW THAT WINDS IN THE BOUNDARY LAYER ARE GENERALLY 10 KNOTS OR LESS. FORECAST SOUNDINGS SHOW WINDS STRENGTHENING STEADILY TODAY AND TONIGHT AS THE HIGH BUILDS NORTHEAST OF THE STATE. WITH THE DEVELOPING INVERSION AND BUILDING WINDS...LOW-LEVEL MOUNTAIN WAVE TURBULENCE WILL BECOME INCREASINGLY PREVALENT BEGINNING ON SUNDAY. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && BRAVENDER
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 3:34 PM HST | High Surf Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 48 hr |
Nearby
Small Craft Advisories in Hawaii, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.